# SDR 99ZZZX689

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404EM
- Make and model: Bell 222U
- Aircraft serial: 47514
- Engine: Allsn 250C47B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103832251
- Condition: Inoperative
- Location: Engine
- Part time: 181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER INOPERATIVE.  ENGINE FAILED TO START.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
